Search Results

There are 3891 results for: content related to: Large Sample Properties of Matching Estimators for Average Treatment Effects

  1. Cross Section and Panel Data Estimators for Nonseparable Models with Endogenous Regressors

    Econometrica

    Volume 73, Issue 4, July 2005, Pages: 1053–1102, Joseph G. Altonji and Rosa L. Matzkin

    Article first published online : 13 JUN 2005, DOI: 10.1111/j.1468-0262.2005.00609.x

  2. Structural Equations, Treatment Effects, and Econometric Policy Evaluation

    Econometrica

    Volume 73, Issue 3, May 2005, Pages: 669–738, James J. Heckman and Edward Vytlacil

    Article first published online : 18 APR 2005, DOI: 10.1111/j.1468-0262.2005.00594.x

  3. Nonparametric Estimation of Nonadditive Random Functions

    Econometrica

    Volume 71, Issue 5, September 2003, Pages: 1339–1375, Rosa L. Matzkin 1

    Article first published online : 24 OCT 2003, DOI: 10.1111/1468-0262.00452

  4. Dummy Endogenous Variables in Weakly Separable Models

    Econometrica

    Volume 75, Issue 3, May 2007, Pages: 757–779, Edward Vytlacil and Nese Yildiz

    Article first published online : 20 APR 2007, DOI: 10.1111/j.1468-0262.2007.00767.x

  5. Empirical Likelihood-Based Inference in Conditional Moment Restriction Models

    Econometrica

    Volume 72, Issue 6, November 2004, Pages: 1667–1714, Yuichi Kitamura, Gautam Tripathi and Hyungtaik Ahn

    Article first published online : 8 OCT 2004, DOI: 10.1111/j.1468-0262.2004.00550.x

  6. Incentive Problems With Unidimensional Hidden Characteristics: A Unified Approach

    Econometrica

    Volume 78, Issue 4, July 2010, Pages: 1201–1237, Martin F. Hellwig

    Article first published online : 28 JUL 2010, DOI: 10.3982/ECTA7726

  7. Identification and Estimation of Triangular Simultaneous Equations Models Without Additivity

    Econometrica

    Volume 77, Issue 5, September 2009, Pages: 1481–1512, Guido W. Imbens and Whitney K. Newey

    Article first published online : 6 OCT 2009, DOI: 10.3982/ECTA7108

  8. Identification and Inference in Nonlinear Difference-in-Differences Models

    Econometrica

    Volume 74, Issue 2, March 2006, Pages: 431–497, Susan Athey and Guido W. Imbens

    Article first published online : 21 FEB 2006, DOI: 10.1111/j.1468-0262.2006.00668.x

  9. Efficient Estimation of Models with Conditional Moment Restrictions Containing Unknown Functions

    Econometrica

    Volume 71, Issue 6, November 2003, Pages: 1795–1843, Chunrong Ai and 1 Xiaohong Chen 2

    Article first published online : 24 OCT 2003, DOI: 10.1111/1468-0262.00470

  10. Nonparametric Identification under Discrete Variation

    Econometrica

    Volume 73, Issue 5, September 2005, Pages: 1525–1550, Andrew Chesher

    Article first published online : 5 AUG 2005, DOI: 10.1111/j.1468-0262.2005.00628.x

  11. A Dynamic Theory of Holdup

    Econometrica

    Volume 72, Issue 4, July 2004, Pages: 1063–1103, Yeon-Koo Che and József Sákovics

    Article first published online : 26 MAY 2004, DOI: 10.1111/j.1468-0262.2004.00526.x

  12. Efficient Use of Information and Social Value of Information

    Econometrica

    Volume 75, Issue 4, July 2007, Pages: 1103–1142, George-Marios Angeletos and Alessandro Pavan

    Article first published online : 15 JUN 2007, DOI: 10.1111/j.1468-0262.2007.00783.x

  13. Nonparametric Identification and Estimation of Nonadditive Hedonic Models

    Econometrica

    Volume 78, Issue 5, September 2010, Pages: 1569–1591, James J. Heckman, Rosa L. Matzkin and Lars Nesheim

    Article first published online : 12 OCT 2010, DOI: 10.3982/ECTA6388

  14. Estimating Semiparametric ARCH(∞) Models by Kernel Smoothing Methods

    Econometrica

    Volume 73, Issue 3, May 2005, Pages: 771–836, O. Linton and E. Mammen

    Article first published online : 18 APR 2005, DOI: 10.1111/j.1468-0262.2005.00596.x

  15. Asymptotic Efficiency in Parametric Structural Models with Parameter-Dependent Support

    Econometrica

    Volume 71, Issue 5, September 2003, Pages: 1307–1338, Keisuke Hirano and 1 Jack R. Porter 2

    Article first published online : 24 OCT 2003, DOI: 10.1111/1468-0262.00451

  16. The Optimal Degree of Discretion in Monetary Policy

    Econometrica

    Volume 73, Issue 5, September 2005, Pages: 1431–1475, Susan Athey, Andrew Atkeson and Patrick J. Kehoe

    Article first published online : 5 AUG 2005, DOI: 10.1111/j.1468-0262.2005.00626.x

  17. Reputation in Continuous-Time Games

    Econometrica

    Volume 79, Issue 3, May 2011, Pages: 773–876, Eduardo Faingold and Yuliy Sannikov

    Article first published online : 4 MAY 2011, DOI: 10.3982/ECTA7377

  18. You have full text access to this OnlineOpen article
    Identification in matching games

    Quantitative Economics

    Volume 1, Issue 2, November 2010, Pages: 203–254, Jeremy T. Fox

    Article first published online : 9 DEC 2010, DOI: 10.3982/QE3

  19. Comparative Statics, Informativeness, and the Interval Dominance Order

    Econometrica

    Volume 77, Issue 6, November 2009, Pages: 1949–1992, John K.-H. Quah and Bruno Strulovici

    Article first published online : 2 DEC 2009, DOI: 10.3982/ECTA7583

  20. Identification in Nonparametric Simultaneous Equations Models

    Econometrica

    Volume 76, Issue 5, September 2008, Pages: 945–978, Rosa L. Matzkin

    Article first published online : 9 SEP 2008, DOI: 10.3982/ECTA5940